Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Constant palpitations due to use of nicotine

Hi, I m 23 and I m having constant palpitations for a while now but I always blamed stress and nicotine for it, I m also noticing PVCs quite frequently lately . It s not interfering with my every day life except when I lie down to get some sleep, it seems to get worse than. I m not sure if it s subjective perception or the symptoms really get worse. At night I would get couple of skipped beats per minute when it s really bad. I m otherwise healthy and walk a mile per day at least to get to my university with no problems, even 300 stairs that I have to overcome are no problem and I do it while eating. My BP is 120/80 and resting pulse is around 70-75 usually, have no fever , no splinter hemorrhages or anything else that would suggest an endocarditis . I did however had a heart murmur as a baby, but it went away, probably patent foramen ovale . I find no cause to my problem, despite studying medicine everyday, so yeah... I m pretty frustrated and stressed out. Please help
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Dear
Something is definitely wrong here with you ?? It could be temporary catecholamines rush due to nicotine , mild panic attacks to some arrythmia.
I advise you to get 2 simple tests done:
1. Postural Hypotension test for BP. which is done by checking bp twice....
2. ECG
We will find a solution here. dont worry.
Contact me at my email or
give me a call anytime.
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor